# SDR 2008UALA03524

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 23,553 hours, 9,188 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

TWO INCANDESCENT EMERGENCY ESCAPE PATH LIGHTS INOP AT SEATS 20A & 23A.  LOOSE CONNECTOR, RE-SET WIRE CONNECTOR ON THE BOX CK OK
